# SDR COEA2014090203803

- Difficulty date: September 2, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 34,933 hours, 38,833 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371302233
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 137960 NR 200010.  HEAVY CHECK COE, MAJOR REPAIR.  STRINGER 7A AT FRAME 20 RT HAS TOOLING DAMAGE.  STRINGER SPLICE BETWEEN FRAME 19 - 21 IAW SRM 53-00-00 REPAIR 422.
